Previous |  Up |  Next


Title: K šesťdesiatinám profesora Michala Greguša (Slovak)
Title: Professor Michal Greguš (on the occasion of his sixtieth birthday) (English)
Author: Eliáš, Jozef
Language: Slovak
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 36
Issue: 4
Year: 1986
Pages: 425-429
Category: math
MSC: 01A65
MSC: 01A70
idZBL: Zbl 0607.01019
idMR: MR871783
Date available: 2009-09-25T09:57:41Z
Last updated: 2012-08-01
Stable URL:


Files Size Format View
MathSlov_36-1986-4_9.pdf 614.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo